# SDR SWAA2015110245587

- Difficulty date: November 1, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 53,817 hours, 31,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FASTENER HOLE NR 3 CRACKED AT BS 727B, LBL 24.  REPAIRED BEAM IAW EA.
